# SDR IPXA2021082473079

- Difficulty date: August 23, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,257 hours, 17,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 604411
- Part serial: 05590603
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY 1 LOW, DURING EMERGENCY LIGHT TEST.  R & R EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-50-01-401.
